# SDR AWXA200301388

- Difficulty date: October 21, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654652816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT FLOOR ZEE ANGLE AT BS 520, RBL 20.  MAINTENANCE CUT OUT DAMAGED SECTION OF ZEE ANGLE AT BS 520, RBL 20; FABRICATED A ZEE ANGLE AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW AWA ER 15-5327-03310-TB1.
